# SDR ASAA2015081112838

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,689 hours, 3,387 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE, VTK AND MAP DISPLAYED.  ACFT GROUNDED. CONFIRMED FAULT. PERFORMED FIM TASK 34-61, TASK 836-FAULT RESET.  RIGHT FMC IS NORMAL, OK FOR SERVICE.
